EconPapers    
Economics at your fingertips  
 

Short-sale constraints and stock returns

Charles Jones and Owen Lamont

Journal of Financial Economics, 2002, vol. 66, issue 2-3, 207-239

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (255)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-405X(02)00224-6
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Short Sale Constraints and Stock Returns (2001) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jfinec:v:66:y:2002:i:2-3:p:207-239

Access Statistics for this article

Journal of Financial Economics is currently edited by G. William Schwert

More articles in Journal of Financial Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:jfinec:v:66:y:2002:i:2-3:p:207-239